# SDR DALA1029223703

- Difficulty date: October 8, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,292 hours, 15,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 CABIN AREA STA 294-328 CREASE BEAM AT R1 DOOR WAY CORRODED.  REPLACED CREASE BEAM PER SRM 51-40-02 AND DWG 141A8310.  (DL738102886)
